Share this:

F7
@f7

Posts: 1
Joined: Jun 22, 2012

Effexor XR causing high blood pressure, cholesterol and triglicerides. What now?

Posted by @f7, Jun 22, 2012

Been using this for years. Want to get off it for health reasons. Anyone go thru this? Anything out there that treats depression but doesn’t raise everything, bp, cholesterol, triglierides? Im scared to death to get off it due to withdrawal symptions I lived thru before xr became generic.

Reply


rrapp88
@rrapp88

Posts: 1
Joined: Jun 22, 2012
Posted by @rrapp88, Jun 22, 2012

Yes, I’ve gone through this with Effexor XR. My doctor has changed me to a combination of Wellbutrin (generic), Lamictal (generic) and Lithium. Also, take 60 days instead of the recommended 30 days to come off of the Effexor. The withdrawal is horrible, I know. And I can only recommend that you should have the support of a trusted friend, take some sick days and vacation time. I know that sounds extreme, but on the other hand you know exactly what I mean.

Please login or register to post a reply.